# SDR ASAA2022102240704

- Difficulty date: October 22, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11546
- Condition: Cracked
- Location: Bs 360 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME AT STA 360 IS CRACKED AT I/B SUPPORT BRACKET HOLE BETWEEN STR 8L & 9L. GROUNDED - YES. REPARIED STA 360 FRAME IAW T/C AD20090102-700-25-1L FIG 5.
